# SDR CALA0000384

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Guard
- Condition: Gouged
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT SIDE OF AFT VENTRAL DOOR JAMBGOUGED AT LOWER AND UPPER LATCH. THE DOOR JAMB GUARDS WERE REMOVED AND  REPLACED IAW SRM 51-30-1.
